# SDR 2006FA0000252

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: General aviation
- Aircraft: N379VM
- Make and model: Beech B90
- Aircraft serial: LW27
- Aircraft time: 6,449 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: SMR20142112
- Part serial: 10091013
- Condition: Mismanufactured
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSTALLATION OF NEW LT AND RT WING DE-ICE BOOTS, PMA P/N SMR2014-21-1,  -2, WAS DISCOVERED AIR INLET TUBES ARE INSTALLED IN WRONG LOCATION, MAKING IT IMPOSSIBLE TO MATCH BOOT CENTERLINE WITH LE CENTERLINE.  OEM DRAWINGS SHOW 1 INCH FROM BOOT CENTERLINE TO INLET TUBE CENTERLINE.  SMR BOOTS HAVE 1.5625 INCH.  ONLY WAY THIS BOOT CAN BE INSTALLED IS TO SHIFT ENTIRE BOOT UP ON WING AT LEAST .5626 INCH.  CAUSES CONCERN FOR CHANGE IN STALLING SPEED AT SLOW FLIGHT WITH BOOTS INFLATED.  SMR HAS SOLD APPROX 20 UNITS WITH NO COMPLAINTS.  SEVERAL MECHANICS  (THAT IS JUST REF LINE ON BOOT, GO AHEAD AND GLUE THEM ON).  SMR HAS BEEN VERY HELPFUL AND CONCERNED.  OEM BOOTS WERE PURCHASED, INSTALLED.  SMR BOOTS WERE RETURNED.
